BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 1, Issue Number: 3

Volume: 1, Issue: 3 (5 Articles)

Research Article
Title: Related Dynkin games for doubly reflected BSDEs under weak assumptions
Authors: Imen hassairi
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 3, (NOV 2016), pp:1-4
DOI: x
Viewed: (674) times
Abstract | Full Text| PDF

Research Article
Title: An efficient approach to numerical study of the coupled-BBM system with B-spline collocation method
Authors: Khalid Ali, Kamal Raslan, Talaat S. EL-Danaf
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 3, (NOV 2016), pp:5-15
DOI: x
Viewed: (725) times
Abstract | Full Text| PDF

Research Article
Title: Application of intuitionistic fuzzy soft sets in decision making based on real life problems
Authors: Anjan Mukherjee, Sadhan Sarkar, Somen Debnath
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 3, (NOV 2016), pp:16-21
DOI: x
Viewed: (886) times
Abstract | Full Text| PDF

Research Article
Title: Finite element method for a fluid flow in a non-uniform channel
Authors: Tesfahun Berhane, Mebratu F. Wakeni
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 3, (NOV 2016), pp:31-46
DOI: x
Viewed: (951) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solution of the neutral functional-differential equations with proportional delays via collocation method based on Hermite polynomials
Authors: Birol Ibis, Mustafa Bayram
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 3, (NOV 2016), pp:22-30
DOI: x
Viewed: (840) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul